# SDR SWAA2016080254424

- Difficulty date: July 27, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 43,460 hours, 27,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SLIDE LIGHT INOPERATIVE.   R & R THE FUSE IAW MM.
